| Catalog Number |
30964220 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material#: 30964220.Batch number#: 3264115.It was reported that the bd syringe 10ml ll w/ndl 21gx1in barrel / flange was damaged.Verbatim#: it was reported to fresenius medical care by a clinical manager via email that on (b)(6)2024.The syringe is leaking from the stopper side, and there are noticeable dents and irregularities in its shape.Product #: 15-6422-0.Lot number#: 3264115.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported are available for examination, a review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections related to this incident were found.Lot 3264115 was previously reported for the leakage past stopper defect, in which samples were received to carry out the analysis of the defect resulting in the cylinder having a dent which causes the liquid to leak based on the quality team's investigation, the probable root cause was determined to be linked to the process of molding the cylinder which caused the dent.It had an action plan to mitigate the defect, highlighting that batch 3264115 was manufactured prior (oct.21-23) to the action plan implemented.